* BRUFEN® FLU 10 Film-coated Tablets:
– Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg
– For the Relief of Cold, Flu and Sinusitis Symptoms
Each film-coated tablet contains:
Ibuprofen 200 mg
Pseudoephedrine Hydrochloride 30 mg
Brufen flu is indicated for the relief of the symptoms of colds && flu, including:
– Sore throat.
– Runny or blocked nose and sinuses.
– Aches and pain.
– Brufen Flu is contraindicated in patients with known hypersensitivity to any of its ingredients.
– Sympathomimetic amines are contraindicated in nursing mothers. Ibuprofen is contraindicated in patients with active peptic ulceration and those with a history of hypersensitivity reactions, including asthma, rhinitis or urticaria, in response to ibuprofen, aspirin or other NSAIDs.
– Do not exceed the recommended dosage.
– If nervousness, restlessness or sleeplessness occurs, reduce dosage.
– Sympathomimetic amines should be used with caution in patients with cardiovascular disease such as ischemic heart disease, arrhythmia or tacchycardia, occlusive vascular disorders including arteriosclerosis, hypertension, or aneurysms.
– Anginal pain may be precipitated in patients with angina pectoris.
– Care is required when sympathomimetic agents are given to patients with diabetes mellitus or closed-angle glaucoma.
– May cause excitability, especially in children.
– Elderly persons (approximately 60 years of age and older) are more likely ot have adverse reactions to sympathomimetic amines.
– Persistent and severe pain or for fever for more than 3 days, could be signs of a serious condition that needs investigation and additional treatment.
– Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, emphysema, or if cough is accompanied by excessive phlegm (mucus).
– Alcohol Warning: There is increased overall relative risk of upper gastrointestinal bleeding with regular use of Ibuprofen among varying amounts of alcohol consumption.
# General Precautions:
– Ibuprofen should be given with care to patients with a history of gastrointestinal disease.
– Caution is required if ibuprofen is administered to patients suffering from or with a previous history of bronchial asthma since ibuprofen has been reported to cause bronchospasm in such patients.
– Caution is required in patients with renal, hepatic or cardiac impairment since the use of NSAIDs may result in deterioration of renal function.
– The dose should be kept as low as possible and renal function should be monitored in these patients.
– Ibuprofen should be given with care to patients with a history of heart failure or hypertension since edema has been reported in association with ibuprofen administration.
– As with other NSAIDs, ibuprofen may msk the signs of infection.
# Renal Effects:
– Caution should be used when initiating treatment with ibuprofen in patients with considerable dehydration.
– As with other NSAIDs, long-term administration of ibuprofen has resulted in renal papillary necrosis and other renal pathologic changes.
– Renal toxicity has also been seen in patients in whom renal prostaglandins have a compensatory role in the maintenance of renal perfusion. In these patients, administration of a NSAID may cause a dose-dependent reduction in prostaglindin formation and, secondarily, in renal blood flow, which may precipitate overt renal decompensation.
– Patients at greatest risk of this reaction are those with impaired renal function, heart failure, liver dysfunction, those taking diuretics and ACE inhibitors and the elderly.
– Discontinuation of NSAID therapy is usually followed by recovery to the pretreatment state.
# Hematological Effects:
Ibuprofen, like other NSAIDs, can inhibit platelet aggregation and has been shown to prolong bleeding time in normal subjects.
# Aseptic Meningitis:
– Although meningitis has been observed on rare occasions in patients on ibuprofen therapy.
– Although it is probably more likely to occur in patients with systemic lupus erythematosus and related connective tissue diseases, it has been reported in patients who do not have an underlying chronic disease.
Safety for use during pregnancy has not been established. The use of ibuprofen during pregnancy should, if possible, be avoided. In view of the known effects of NSAIDs on the fetal cardiovasular system (closure of ductus arteriosus), use in late pregnancy should be avoided.
** Labor and Delivery:
Administration of ibuprofen is not recommended during labor and delivery.
** Nursing Mothers:
In the limited studies so far available, ibuprofen& appears in the breast milk in very low concentrations. Ibuprofen is not recommended for use in nursing mothers.
** Dosage and administration:
– Adults && children over 12 years: The recommended dose is: 1-2 tablets 3 times daily.
** For use under medical direction.
** Store below 25 degrees C. Protect from heat, light and moisture.
Keep out of reach of children.
** Manufactured by: Kahira Pharmaceuticals && Chemical Industries Company
Under License From: Abbott Laboratories Limited – USA and its subsidiary in Pakistan